# SDR CALA2019040800549

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 34,589 hours, 11,899 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM FLEET CYCLE L/P 9658923 FOR DIP RECORDING. R/H HORIZONTAL STAB LOWER SKIN STA. 101.90 IS CRACKED, ABOUT 12 INCHES FROM REAR SPAR. REF. EA 5510-01843 REV.G OP 11. REPAIRED PER SRM 55-10-01 REPAIR 11. REF.
